# SDR SW4R20110426001

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 7,950 hours
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Condition: Misrigged
- Location: Zone 400
- Part time: 7,950 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

TEST AIRCRAFT EXPERIENCED DUAL ENGINE FLAMEOUT DURING CLIMB AFTER TAKE OFF. PILOT RE-STARTED ENGINES AND COMPLETED FLIGHT. 25 DAYS LATER, PILOT EXPERIENCED ENGINE FLAME OUT ON GROUND. TROUBLESHOOTING DETERMINED THAT ENGINE POWER CONTROL LEVER RIGGING TO ENGINE FUEL CONTROL WAS INCORRECT AS PER CESSNA 560 SERIES MAINTENANCE MANUAL, WORK PACKAGE 71-00.
